I started Copaxone injections 2 weeks ago and have been doing fine with no major issues. My standard practice is to inject, and then ice.
This morning, I must admit that I was dreading the right thigh ( which was my next injection site) because my injection yesterday stung a bit more than usual and that was my left thigh. I had no problems - at all - with either of these sites for the last two weeks, but it seems as though as I move farther down the thigh (using the 2 inches away rule), it is becoming more painful.
I gave myself the injection in the lower Right Thigh and put the ice on my leg and was at pain level 6 on a 1-10 scale. The odd thing was the the ice almost seemed to make it worse, and I also have a large (about 2 inches) in diameter raised pink mark on my leg.
Of course, I am going to call my Copaxone nurse and/or the nurse educator that I had but does anyone know what the heck I did wrong this time? Or better yet, if I can never, ever, ever inject in my thighs again and find a new - and better - spot ?